# SDR LR7A2010103100111

- Difficulty date: September 13, 2010
- Submitted: November 3, 2010
- Operation: Air carrier
- Aircraft: N401LC
- Make and model: Lkheed 382G
- Aircraft serial: 4606
- Aircraft time: 48,742 hours, 28,228 cycles
- System (JASC): 5714 · Wing, Center Box
- Part: Angle
- Part number: 3988148
- Condition: Cracked
- Location: Center Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED C-10 CHECK IN REFERENCE TO NR 4417 FOUND A CRACK IN THE 1ST HOLE OF SPLICE ANGLE AT LT LOWER CENTER WING WITH RAINBOW FITTING REMOVED.  DEPTH GREATER THAN 0.020 INCH AT 7 O'CLOCK POSITION FORWARD OF THE NR 12 STRINGER.  NDT REPORT NO SE-891-2010.  REPLACED ANGLE IAW LOCKHEED SMP583 CHAPTER 51-60 & 51-70.
